# SDR AALA202001159048

- Difficulty date: January 15, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 83,096 hours, 10,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD071701100
- Part serial: 139975
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING A CHECK, FOUND EMERGENCY LIGHTS AT 2R DOOR AND RIGHT SIDE OF BUSINESS CLASS INOPERATIVE. MAINTENANCE REPLACED BATTERY PACK ABOVE 2R DOOR PER AMM 33-51-06.
